# SDR SWIA201231269

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 24,203 hours, 21,502 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE.  (FLT 2923)  REPLACED RIGHT UPLOCK ASSEMBLY PER AMM 32-32-05 AND BLED HYD SYSTEM NR 3 PER MM.  P/N: 17051-101, S/N OFF: NGL/1181/01.
